Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

On shots after childbirth. Having light bleeding during periods. Reason?

I had a baby six month ago with c section. I went on the shot shortly after that. I was due for my next shot on Jan 29th, and I haven t gotten it yet. It s now Feb 15th. I had a period a couple weeks before the 29th. Last week I had sever cramping with very light bleeding when I wiped. It only lasted two days. Now this morning i woke up and wiped and had light bleeding once. No cramping at all this time. What could this be??
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Since you did not have your depo shot yet, you are no longer protected.The bleeding could be either a breakthrough or a menstrual cycle, because return of fertility takes longer time after the last injection; so pregnancy is a remote possibility though not totally impossible. You should see your gynecologist for an evaluation of your hormonal status and if you are breast feeding, take extra care regarding the future medication. You may also exclude pregnancy even if it is a remote possibility. Take care.
Answered: Tue, 19 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor